# SDR HEEA083968

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,967 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 407030713103
- Part serial: BP163
- Condition: Corroded
- Location: Cargo Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DECK FLOOR PANEL CORRODED AND SEPARATED.
